Shape operator $A_{H}$ for slant submanifolds in generalized complex space forms
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 189-201
Published online March 1, 2005
Dong-Soo Kim, Young Ho Kim, and Chul Woo Lee
Chonnam National University, Kyungpook National University, Kyungpook National University
Abstract : In this article, we establish relations between the sectional curvature function $K$ and the shape operator, and also relationship between the $k$-Ricci curvature and the shape operator for slant submanifolds in generalized complex space forms with arbitrary codimension.
Keywords : shape operator, scalar curvature, squared mean curvature, $k$-Ricci curvature, generalized complex space form, complex space form, real space form, slant submanifold, invariant and anti-invariant submanifold
MSC numbers : 53B25, 53C55
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd